It is currently Sat Aug 19, 2017 10:19 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Tue Apr 23, 2013 7:09 pm 
Offline
New Poster
New Poster

Joined: Tue Apr 23, 2013 5:28 pm
Posts: 3
I have been a user of hydrocodone, perc, and oxy in various doses usually 50 mg or higher daily for the last couple years..i was having withdrawals from stopping the pill abuse and felt horrible, so a friend gave me 7 tabs of 2mg suboxone's...i've been taking .5mgs for 5 days...and i realize that i probably shouldnt have started taking them...i stopped taking the subs today...will i experience worse withdrawal from these than the pain pills i was on?...any suggestions would be much appreciated...thank you!


Top
 Profile  
 
 Post subject: Matty
PostPosted: Wed Apr 24, 2013 12:46 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Tue Nov 20, 2012 1:01 pm
Posts: 37
Hard to say, it might not be too bad, but if you look around at posts there is no set answer. I would guess this low of a dose should not be too bad but yes I think you may experience w/d. Were the other's out of your system when you started the subs, meaning were you in hell withdraw before you took them?
w/d is not nice to say it mildly, if you do know what to expect, I would suggest getting help, like in patient. Managing cravings is a whole other story. At this point stretch them out, do not take more and prepare for it. There is a supplement that I bought, I am not suggesting it but there is an article about w/d and how to get through it. I have a copy and if you would like I would gladly sent to you through a personal reply here on the board, just let me know. I pray every day and night for those who are just getting on the sub boat, have been on it, are getting off and those than can't seem to get off. That would be, nine years. Don't get yourself there UNLESS it is a matter of life, prison or death. Yes, sub can allow you to get your life in order but the price is high if you ask me. I had no idea nine years ago, now I know and just have to watch what I say. Not everyone has a bad time and sub has saved many people who would not have had a change at sobriety if it were not available. So it is a matter of personal experience....
Hope it goes well,
Prayers to you too,
Cam


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 24, 2013 8:58 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi Matty,

Welcome to the forum! So how are you doing on your dose of .5mg? Does it take away all your WD? If so, I would imagine that you would be okay fairly quickly after stopping. That is a pretty low dose of suboxone, really most people don't ever get that low before jumping off. And add to it the fact that you have only taken it for 5 days I would think if you do feel any WD pain it would be more associated with the pain pills than the sub and should go away fairly quickly. Give yourself time to go through it and be kind to your body. Let yourself rest and recouperate and I bet you will be ok. Obviously, this is different for everybody as each persons bodies react so differently to this medicine but I would agree with Cammie and say if you can get off now I definitely would.

Let us know how you do K?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Apr 24, 2013 9:26 am 
Offline
New Poster
New Poster

Joined: Tue Apr 23, 2013 5:28 pm
Posts: 3
It has been 48 hours since my last .5mg dose of suboxone and i started taking the subs right as i was beginning to WD. I don't teel too bad as of yet...but i feel the worst is yet to come...when should i expect to feel like garbage?


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 24, 2013 12:20 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Matty,

When the worst of the withdrawal will hit is a little different for everybody. People who take doses high enough to reach the ceiling level of the buprenorphine (somewhere between 4-12mgs depending on what source you look at) will usually start to feel WD sometime around 30-48 hours. Since your dose was so far below that ceiling I would think you should already be feeling the effects of it not being in your system. I am currently down to 1mg per day and I start feeling the effects of WD usually around 24 hours. Honestly, I think you are going to be fine. You will probably be uncomfortable for a little bit but I don't think you will have much trouble pushing through it. It sounds like you did a very good job controlling your intake of the suboxone and used it responsibly enough to get yourself through the worst of your original WD from the pain pills. Now you can move forward and learn how to live life sober. Just stay on guard against those cravings and addict like behavior. I think that will be more of a challenge than the short lived WD you will likely experience.

Good luck!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 24, 2013 5:18 pm 
Offline
New Poster
New Poster

Joined: Tue Apr 23, 2013 5:28 pm
Posts: 3
Thank you both so very much for your support and guidance...really looking forward to not letting these pills get in the way of my life anymore....i'm just sick and tired of being sick and tired!....i'm sure that phrase has been on here more than once!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 24, 2013 5:51 pm 
Offline
Super Poster
Super Poster

Joined: Wed Sep 05, 2012 12:28 pm
Posts: 117
Hello Matty, First, do not beat yourself up for taking the sub. Next, and most important really decide what you want to do. I do not say this lightly, I am still struggling with some poor decisions I have made, but you can turn this to any direction you want. If you want to stop your hydro,perc,oxy habit you need to make that decision and come up with a game plan so you will be successful for you! Your short term use of sub should not bring to you withdrawal of a huge magnitude. You will still have a withdrawals from your 2 year pain pill habit. Everyone is a little different, but we all share here very similar stories of how we got addicted to a substance and are trying to help each other with recovery. Read the information in this forum, it will help you make an informed decision in your recovery.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group